Alert archive / Texas / Tornado Warnings in 2023
Tornado Warning 10, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Mar 16, 2023, 4:14 PM CDT for Tarrant County, Texas. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 16, 2023, 4:14 PM CDT (21:14 UTC)
- Expired
- Mar 16, 2023, 4:39 PM CDT
- In force
- 25 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Tarrant County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 21 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 16, 1:33 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.2 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 525 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 317 m²/s²
- 0-3 km storm-relative helicity
- 429 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
483
WFUS54 KFWD 162114
TORFWD
TXC439-162200-
/O.NEW.KFWD.TO.W.0010.230316T2114Z-230316T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
414 PM CDT Thu Mar 16 2023
The National Weather Service in Fort Worth has issued a
* Tornado Warning for...
Southern Tarrant County in north central Texas...
* Until 500 PM CDT.
* At 414 PM CDT, a severe thunderstorm capable of producing a tornado
was located over River Oaks, moving east at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Haltom City around 425 PM CDT.
Forest Hill and Richland Hills around 430 PM CDT.
Kennedale around 435 PM CDT.
Pantego around 440 PM CDT.
Fort Worth, Arlington and Euless around 450 PM CDT.
Grand Prairie around 455 PM CDT.
Other locations impacted by this tornadic thunderstorm include Lake
Arlington, Dalworthington Gardens, Westover Hills, Joe Pool Lake and
Lake Worth.
This includes the following highways...
Interstate 35W between mile markers 47 and 58.
Interstate 20 between mile markers 441 and 453.
Interstate 30 between mile markers 8 and 31.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3261 9704 3271 9745 3286 9740 3288 9703
TIME...MOT...LOC 2114Z 273DEG 27KT 3275 9739
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
303 follow-up statements
417
WWUS54 KFWD 162123
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
423 PM CDT Thu Mar 16 2023
TXC439-162200-
/O.CON.KFWD.TO.W.0010.000000T0000Z-230316T2200Z/
Tarrant TX-
423 PM CDT Thu Mar 16 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR EAST
CENTRAL TARRANT COUNTY...
At 423 PM CDT, a confirmed tornado was located over Fort Worth,
moving east at 30 mph.
HAZARD...Damaging tornado.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Watauga and Richland Hills around 435 PM CDT.
Bedford, Hurst, North Richland Hills and Pantego around 440 PM
CDT.
Fort Worth, Arlington, Euless and DFW Intl Airport around 450 PM
CDT.
Grand Prairie around 455 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Dalworthington Gardens and Lake Arlington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter now! Get to an interior room on the lowest floor
of a sturdy building and avoid windows.
&&
LAT...LON 3276 9737 3286 9738 3288 9703 3268 9704
TIME...MOT...LOC 2123Z 259DEG 28KT 3278 9731
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
30288
WWUS54 KFWD 162134
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
434 PM CDT Thu Mar 16 2023
TXC439-162200-
/O.CON.KFWD.TO.W.0010.000000T0000Z-230316T2200Z/
Tarrant TX-
434 PM CDT Thu Mar 16 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR EAST
CENTRAL TARRANT COUNTY...
At 434 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Richland Hills, moving east at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Bedford around 440 PM CDT.
Euless and DFW Intl Airport around 450 PM CDT.
Arlington and Grand Prairie around 455 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now! Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.
&&
LAT...LON 3276 9726 3284 9726 3287 9721 3288 9703
3271 9704
TIME...MOT...LOC 2134Z 268DEG 26KT 3279 9721
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
30024
WWUS54 KFWD 162139
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
439 PM CDT Thu Mar 16 2023
TXC439-162149-
/O.CAN.KFWD.TO.W.0010.000000T0000Z-230316T2200Z/
Tarrant TX-
439 PM CDT Thu Mar 16 2023
...THE TORNADO WARNING FOR EAST CENTRAL TARRANT COUNTY IS
CANCELLED...
The rotation associated with the storm that prompted the Tornado
Warning has weakened, and no longer appears capable of producing a
tornado. Therefore the Tornado Warning has been cancelled. However
gusty winds and heavy rain are still possible with this thunderstorm.
A Tornado Watch remains in effect until 800 PM CDT for north central
Texas.
LAT...LON 3276 9726 3284 9726 3287 9721 3288 9703
3271 9704
TIME...MOT...LOC 2138Z 273DEG 27KT 3279 9716
$$
30What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Mar 16, 1:57 PM CDT, 2 hours 17 minutes earlier.
Area forecast discussion, Mar 16, 1:57 PM CDT, 2 hours 17 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 157 PM CDT Thu Mar 16 2023 ...New Long Term... .SHORT TERM... /Issued 142 PM CDT Thu Mar 16 2023/ /Rest of Today through Friday/ A cold front currently resides from Central Oklahoma into the Texas Panhandle with scattered showers and thunderstorms, a couple severe, located along the frontal boundary. Some clearing can be observed on satellite imagery across our western zones where temperatures have now rose into the upper 70s and low 80s. A weak center of surface low pressure has developed along the Red River Valley west of Wichita Falls, Texas with a dryline extending southward into west-central Texas. This dryline will continue pushing east toward the Highway 281 corridor this afternoon as the cold front rapidly progresses southward into North Texas. Scattered showers and thunderstorms have been observed across the eastern half of the CWA this morning with a few reports of sub- severe hail. Additional development is possible across our east and southeast this afternoon and may pose an isolated severe risk. A passing shortwave currently located over the Texas Panhandle will help provide additional lift for thunderstorm development across our area this afternoon into this evening. Isolated supercell thunderstorms are expected to develop in the vicinity of the triple point, along the cold front, and southward along the dryline later this afternoon, generally after 3-4PM. Large hail will be the primary threat with these initial storms with 50-60 kts of effective shear, SBCAPE ~2000-3000 J/kg and steep mid-level lapse rates. Hail greater than golf-ball size will be possible in the strongest storms. Decent 0-3km CAPE and low- level SRH >150 m2/s2 will allow for a low end tornado threat. Current thinking is that the greatest risk for large hail and a couple tornadoes will take place along/east of Highway 281 and along/north of I-20 from 3PM-8PM. Recent high-res guidance has struggled to place the cold front today, with the cold front progressing a bit quicker than originally thought. There is potential that the cold front pushes through North Texas rather quickly, undercutting any existing storms and limiting the overall severe weather threat. Elevated severe storms capable of large hail will still be a potential hazard in this scenario. Isolated thunderstorms are expected to grow upscale into a line of thunderstorms later this evening and push southward across the CWA into tonight. Damaging wind gusts will be the primary hazard in any portions of the line that are able to keep up with the cold front. The cold front should push into our Central Texas counties by 8-9PM and push south of the CWA by 12-1AM. Lingering showers and thunderstorms, non-severe, will be possible across Central Texas and the Brazos Valley into Friday morning. A much cooler and drier airmass will filter into the region behind the frontal boundary with strong north-northwesterly post-frontal winds of 20-30 mph gusting to 40-45 mph at times later this evening into Friday morning. A Wind Advisory has been issued for the entire CWA from 5PM this evening through 10AM Friday morning. Temperatures will fall into the mid 30s to low 40s across the area tonight behind the front with below-average afternoon highs in the 50s expected on Friday. Langfeld && .LONG TERM... /NEW/ Update: Only minor adjustments were made with this forecast update and the discussion below remains on track. Cloud cover Friday night will inhibit some areas from dropping to/below freezing. Areas near and north of I-20 are still the most likely to experience low temperatures below freezing each night through the weekend. Otherwise, low (20-30%) rain chances arrive Monday, with periodic low rain chances through the rest of the week. Temperatures return to near or slightly above normal by Wednesday. Gordon Previous Discussion: /Friday Night through Wednesday/ A period of well below normal temperatures and sporadic low rain chances will prevail through the early part of next week behind today's strong cold front. Friday night will be the coldest night in a while with temperatures likely dropping to near or just below freezing to the west and north of the Metroplex. Some patchy frost will also be possible early Saturday morning. An increase in high cloud cover late Friday night into Saturday will likely prevent temperatures from falling further, but these clouds will thin out during the day Saturday and another cold night is expected with temperatures falling to below freezing along the Red River Saturday night. An upstream shortwave will become sheared apart as it spreads into the Plains on Monday. Prior to this though, modest moisture return across parts of Central and West Texas will result in an increase in low cloud cover, mainly across our western counties. As large scale lift increases Sunday night into Monday, we could see some light rain develop across the region. Global ensembles have backed off on this potential to some degree, so we'll generally limit PoPs to 20-30%. The increased cloud cover will hold high temps down into the upper 40s and lower 50s for Monday afternoon. A much stronger system will move into California on Tuesday and will be responsible for a rapid low level moisture return into the Plains starting Tuesday morning. This will also support a rapid warmup through the middle and latter part of next week. Morning cloud cover will give way to partly sunny skies Tue/Wed afternoons with temps warming back into the mid/upper 70s by Wednesday. This system will eventually kick out into the Central Plains late next week and likely support another severe weather episode in the Thu/Fri timeframe. Dunn && .AVIATION... /Issued 1248 PM CDT Thu Mar 16 2023/ /18Z TAFs/ MVFR/IFR cigs ~800-1200 ft will persist into early this afternoon with periods of VFR expected by late this afternoon into this evening. Rain showers are currently pushing east of the D10 airspace. Southerly winds of 15-20 kts gusting to 30 kts will take on a more southwesterly component ahead of a cold front later this afternoon, potentially leading to some crosswind issues. Initial isolated thunderstorms are expected to develop later this afternoon across North Texas, generally after 21Z, as a cold front pushes into North Texas. Some of these storms could become severe. These isolated thunderstorms will transition into a line of thunderstorms and push into the D10 sites by 23Z-00Z and push into KACT by 01Z-02Z. Additional showers and thunderstorms, non- severe, may linger into Friday morning across Central Texas. Strong north-northwesterly winds gusting to 35-40 kts at times are expected behind the front late this evening and into Friday morning. Langfeld && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 39 55 38 57 35 / 80 0 0 0 0 Waco 40 55 39 56 36 / 70 30 0 5 5 Paris 38 52 34 55 30 / 90 0 0 0 0 Denton 35 53 33 56 30 / 60 0 0 0 0 McKinney 38 53 34 55 30 / 90 0 0 0 0 Dallas 40 55 38 57 35 / 80 5 0 0 0 Terrell 39 54 36 57 32 / 90 10 0 0 0 Corsicana 41 55 39 57 36 / 80 30 0 0 0 Temple 40 55 38 56 36 / 80 40 5 5 10 Mineral Wells 36 55 34 57 32 / 10 0 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 5 PM this afternoon to 10 AM CDT Friday for TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. &&
Hazardous weather outlook, Mar 16, 1:39 PM CDT, 2 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 139 PM CDT Thu Mar 16 2023 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-171200- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 139 PM CDT Thu Mar 16 2023 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...This Afternoon and Tonight. Showers and thunderstorms are expected to develop today with a severe threat this afternoon and evening. Large hail (greater than golf ball size) will be the main threat with initial storm development. As a cold front approaches late this afternoon, a damaging wind threat will increase. There will also be a potential for tornadoes into the evening hours. Strong winds will spread into the region behind the cold front this evening with wind gusts up to 45 mph. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Freezing temperatures will be possible during the upcoming weekend, particularly in areas north of the I-20 corridor. A late-season frost is likely Saturday morning in sheltered locations and where light winds dominate. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely this afternoon and evening across North and Central Texas.
In the hours before
Local storm report, Mar 16, 3:45 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
345 PM CDT THU MAR 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM HAIL 4 E BOWIE 33.56N 97.77W
03/16/2023 E1.00 INCH MONTAGUE TX TRAINED SPOTTER
&&
HLRLocal storm report, Mar 16, 3:49 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
349 PM CDT THU MAR 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM HAIL 1 ENE LAKESIDE 32.83N 97.48W
03/16/2023 E1.25 INCH TARRANT TX TRAINED SPOTTER
&&
HLRLocal storm report, Mar 16, 3:50 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
350 PM CDT THU MAR 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL 3 NW WEATHERFORD 32.79N 97.81W
03/16/2023 E2.00 INCH PARKER TX PUBLIC
&&
HLRLocal storm report, Mar 16, 3:54 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
354 PM CDT THU MAR 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM HAIL 3 NW WEATHERFORD 32.79N 97.81W
03/16/2023 E3.00 INCH PARKER TX PUBLIC
&&
HLRLocal storm report, Mar 16, 4:06 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
406 PM CDT THU MAR 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL 2 NNW MINERAL WELLS 32.84N 98.09W
03/16/2023 E2.50 INCH PALO PINTO TX PUBLIC
DAMAGE TO WINDSHIELD AND MIRROR OF A CAR.
&&
HLRSpecial weather statement, Mar 16, 4:11 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
411 PM CDT Thu Mar 16 2023
TXZ117-162145-
Parker TX-
411 PM CDT Thu Mar 16 2023
...Strong thunderstorms will impact portions of Parker County through
445 PM CDT...
At 411 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles north of Lake Weatherford to 7 miles
northwest of Lipan. Movement was east at 40 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Weatherford, Mineral Wells, Azle, Briar, Willow Park, Reno, Aledo,
Springtown, Brock, Hudson Oaks, Western Lake, Annetta, Poolville,
Cool, Lake Mineral Wells, Lake Weatherford, Horseshoe Bend, Cresson,
Annetta South and Annetta North.
This includes the following highways...
Interstate 20 between mile markers 390 and 422.
Interstate 30 near mile marker 1.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 800 PM CDT for north central
Texas.
&&
LAT...LON 3300 9805 3299 9754 3255 9755 3256 9807
TIME...MOT...LOC 2111Z 253DEG 61KT 3287 9771 3261 9810
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
30The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 16, 7:39 AM CDT | Wind Advisory | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 26 hr |
| Mar 16, 7:56 AM CDT | River Flood Warning | FWD | Hunt, Kaufman, Rockwall | 44 hr |
| Mar 16, 7:56 AM CDT | River Flood Warning | FWD | Hunt | 42 hr |
| Mar 16, 1:57 PM CDT | Special Weather Statement | FWD | Stephens | 33 min |
| Mar 16, 2:06 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Stephens, Young | 39 min |
| Mar 16, 2:40 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Parker | 50 min |
| Mar 16, 2:43 PM CDT | Special Weather Statement | FWD | Anderson | 32 min |
| Mar 16, 2:49 PM CDT | Special Weather Statement | FWD | Jack | 26 min |
| Mar 16, 2:57 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 37 min |
| Mar 16, 3:08 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Montague, Wise | 43 min |
| Mar 16, 3:12 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Parker, Tarrant, Wise | 48 min |
| Mar 16, 3:51 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 39 min |
| Mar 16, 4:11 PM CDT | Special Weather Statement | FWD | Parker | 34 min |
| Mar 16, 4:32 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 28 min |
| Mar 16, 4:42 PM CDT | Areal Flood Advisory | FWD | Tarrant | 3 hr |
| Mar 16, 4:45 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 60 min |
| Mar 16, 4:46 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 44 min |
| Mar 16, 4:50 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton, Lampasas, Mills | 28 min |
| Mar 16, 4:57 PM CDT | Tornado Warning | FWD | Dallas | 19 min |
| Mar 16, 4:58 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 47 min |
| Mar 16, 5:03 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Johnson | 57 min |
| Mar 16, 5:18 PM CDT | Flash Flood Warning | FWD | Dallas, Tarrant | 3 hr |
| Mar 16, 5:22 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Hunt, Kaufman, Rockwall | 38 min |
| Mar 16, 5:28 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell, Lampasas | 62 min |
| Mar 16, 5:35 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 40 min |
| Mar 16, 5:41 PM CDT | Special Weather Statement | FWD | Bosque | 34 min |
| Mar 16, 5:54 PM CDT | Special Weather Statement | FWD | Fannin | 36 min |
| Mar 16, 5:56 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Johnson, Navarro | 49 min |
| Mar 16, 6:07 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Hunt, Kaufman, Rockwall, Van Zandt | 38 min |
| Mar 16, 6:20 PM CDT | Severe Thunderstorm Warning | FWD | Bell | 40 min |
| Mar 16, 6:37 PM CDT | Severe Thunderstorm Warning | FWD | Hunt, Kaufman, Rains, Rockwall, Van Zandt | 53 min |
| Mar 16, 6:39 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Henderson, Kaufman, Navarro | 66 min |
| Mar 16, 6:48 PM CDT | Special Weather Statement | FWD | Dallas, Johnson, Rockwall | 27 min |
| Mar 16, 6:51 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Kaufman | 39 min |
| Mar 16, 6:58 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Johnson | 62 min |
Nearby
Tornado Warnings in Texas, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.